# SDR COMA0760078

- Difficulty date: January 26, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N675BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7635
- Aircraft time: 7,620 hours, 6,735 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D10020
- Part serial: 1659
- Condition: Faulty
- Location: Te Flaps
- Part time: 7,617 hours, 6,733 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5425 - RECEIVED FLAP FAIL CAUTION MESSAGE.  DIVERTED FROM LGA TO JFK.  LANDED WITHOUT INCIDENT.  REPLACED RIGHT OUTBOARD FLAP OUTBOARD ACTUATOR.  NO FURTHER DEFECTS.
